Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 15, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 10, 2018, 4:37 PM EDT for 5 counties in Pennsylvania. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2018, 4:37 PM EDT (20:37 UTC)
- Expired
- May 10, 2018, 5:30 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Juniata County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 97 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:20 PM EDT | TSTM WND DMG | Amity Hall, PA | TREES AND WIRES DOWN ON AMITY ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
892
WUUS51 KCTP 102037
SVRCTP
PAC067-097-099-109-119-102130-
/O.NEW.KCTP.SV.W.0015.180510T2037Z-180510T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
437 PM EDT THU MAY 10 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northumberland County in central Pennsylvania...
Juniata County in central Pennsylvania...
Snyder County in central Pennsylvania...
Southeastern Union County in central Pennsylvania...
Perry County in south central Pennsylvania...
* Until 530 PM EDT
* At 437 PM EDT, severe thunderstorms were located along a line
extending from Kratzerville to near Mount Pleasant Mills to near
Mexico to near Honey Grove, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Northumberland, Sunbury, Shamokin, Kulpmont, Mount Carmel,
Selinsgrove, Mcalisterville, Ickesburg, Shamokin Dam and
Kratzerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4077 7640 4061 7689 4062 7696 4057 7699
4047 7695 4038 7703 4035 7693 4033 7692
4032 7695 4030 7708 4043 7767 4056 7753
4060 7736 4073 7727 4088 7710 4093 7694
4089 7656 4088 7651 4083 7650 4083 7640
TIME...MOT...LOC 2037Z 280DEG 41KT 4085 7692 4069 7705 4055 7725 4045
7752
HAIL...0.88IN
WIND...60MPH
$$
Lambert2 follow-up statements
328
WWUS51 KCTP 102119
SVSCTP
Severe Weather Statement
National Weather Service State College PA
519 PM EDT THU MAY 10 2018
PAC067-097-109-119-102127-
/O.CAN.KCTP.SV.W.0015.000000T0000Z-180510T2130Z/
Northumberland PA-Juniata PA-Snyder PA-Union PA-
519 PM EDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHUMBERLAND...JUNIATA...
SNYDER AND SOUTHEASTERN UNION COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened and moved
southeast out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4062 7696 4057 7699 4047 7695 4038 7703
4035 7693 4033 7692 4032 7695 4030 7708
4037 7741 4047 7729 4053 7714 4056 7707
TIME...MOT...LOC 2117Z 032DEG 85KT 4046 7695 4037 7708 4032 7733
$$
PAC099-102130-
/O.CON.KCTP.SV.W.0015.000000T0000Z-180510T2130Z/
Perry PA-
519 PM EDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN PERRY COUNTY...
At 517 PM EDT, severe thunderstorms were located along a line
extending from New Buffalo to near Duncannon to near Loysville,
moving southwest at 95 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Newport, Marysville, Duncannon, New Bloomfield, Loysville,
Shermansdale, New Buffalo and Liverpool.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4062 7696 4057 7699 4047 7695 4038 7703
4035 7693 4033 7692 4032 7695 4030 7708
4037 7741 4047 7729 4053 7714 4056 7707
TIME...MOT...LOC 2117Z 032DEG 85KT 4046 7695 4037 7708 4032 7733
HAIL...0.88IN
WIND...60MPH
$$
Lambert832
WWUS51 KCTP 102120 CCA
SVSCTP
Severe Weather Statement...Corrected
National Weather Service State College PA
520 PM EDT THU MAY 10 2018
PAC067-097-109-119-102127-
/O.CAN.KCTP.SV.W.0015.000000T0000Z-180510T2130Z/
Northumberland PA-Juniata PA-Snyder PA-Union PA-
520 PM EDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHUMBERLAND...JUNIATA...
SNYDER AND SOUTHEASTERN UNION COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened and moved
southeast out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4062 7696 4057 7699 4047 7695 4038 7703
4035 7693 4033 7692 4032 7695 4030 7708
4037 7741 4047 7729 4053 7714 4056 7707
TIME...MOT...LOC 2117Z 032DEG 85KT 4046 7695 4037 7708 4032 7733
$$
PAC099-102130-
/O.CON.KCTP.SV.W.0015.000000T0000Z-180510T2130Z/
Perry PA-
520 PM EDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN PERRY COUNTY...
At 517 PM EDT, severe thunderstorms were located along a line
extending from New Buffalo to near Duncannon to near Loysville,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Newport, Marysville, Duncannon, New Bloomfield, Loysville,
Shermansdale, New Buffalo and Liverpool.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4062 7696 4057 7699 4047 7695 4038 7703
4035 7693 4033 7692 4032 7695 4030 7708
4037 7741 4047 7729 4053 7714 4056 7707
TIME...MOT...LOC 2117Z 032DEG 85KT 4046 7695 4037 7708 4032 7733
HAIL...0.88IN
WIND...60MPH
$$
LambertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:00 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 10, 3:00 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service State College PA 300 PM EDT Thu May 10 2018 .SYNOPSIS... A cold front will move across the region today. A slow moving warm front will stall over or very near Pennsylvanian later in the week into the weekend. && .NEAR TERM /THROUGH TONIGHT/... A frontal system push southeast across central Pa through this evening and tonight. Showers and thunderstorms developing in the warm sector will persist through shortly after sunset. The latest HRRR shows isolated to scattered convection developing across central Pa....then fading quickly after 23Z. Most of CWA remains in marginal risk for severe with far southerastern counties in a slight risk. Showers will dwindle rapidly with the fropa with just a few leftover showers lingering into the early evening hours. It will get kinda chilly over the NRN Mountains, dropping into the mid and upper 30s. the remainder of the area will see lows generally in the upper 40s to mid 50s. && .SHORT TERM /FRIDAY/... Drier conditions will last into early Friday as high pressure briefly visits the area in the wake of today's cold front. However the front is made to stall out just south of PA to make a fairly quick return northward, bringing a return chance of showers to my western zones before the day is out. It will be about 5-10 deg cooler than today withs in the 60s to around 70 along the MD border. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... The extended forecast looks unsettled as the warm front slows or stalls under the westerly flow aloft. The wavy frontal boundary will be the focus for rain/T-storms but the models are not in agreement with the details of exactly where the front will stall. Overall model trends support a tilt toward a wetter forecast even into early next week. The front will separate much cooler air to the north from very warm/humid air to the south so the potential for some big temperatures busts are in the offing with the frontal position likely to be most influenced in the short term by convective developments that the various models develop in the fast flow aloft over the next several days. Poor model agreement and below average confidence with the precip forecast hinging on the location of the front creates a situation to not deviate much from blended ensemble guidance. Saturday should be quite warm across the southern 1/2 of the area (upper 70s to mid 80s) followed by a cool down (mid 60s to low 70s) for Sunday (Mother's Day). Temps are projected to trend warmer into the middle of next week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A frontal system will push southeast across central Pa this evening and tonight. Showers and thunderstorms preceding the front could produce brief reductions at all airfields other than KBFD. A few of the thunderstorms could contain brief, strong wind gusts, especially in the vicinity of KMDT/KLNS. Predominantly VFR and a diminishing northwest breeze is expected behind the cold front this evening. However, model soundings indicate tempo MVFR cigs are possible over the northwest mountains (KBFD). Outlook... Fri...No sig wx expected. Sat...Low cigs poss N Mtns. PM tsra impacts poss southern tier. Sun...Rain/low cigs possible. Mon...AM rain/low cigs possible. Tue...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Gartner NEAR TERM...Gartner SHORT TERM...La Corte/Gartner LONG TERM...La Corte AVIATION...Fitzgerald/Gartner
Hazardous weather outlook, May 10, 1:27 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service State College PA 127 PM EDT Thu May 10 2018 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-111730- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry- 127 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ057>059-063>066-111730- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 127 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Severe thunderstorms with damaging winds 60 mph or greater are possible Thursday afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-111730- Warren- 127 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MS
In the hours before
Special weather statement, May 10, 3:21 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service State College PA
321 PM EDT THU MAY 10 2018
PAZ019-049-102000-
Union PA-Southern Centre PA-
321 PM EDT THU MAY 10 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION COUNTY UNTIL 400
PM EDT...
At 320 PM EDT, Doppler radar indicated a strong thunderstorm over
Laurelton Center, moving east at 25 mph.
Dime size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Lewisburg, Mifflinburg, Weikert, Winfield, R.B. Winter State Park,
Linntown, Forest Hill, Laurelton Center, Sand Bridge State Park,
Vicksburg, Penns Creek, McCall Dam State Park, Hartleton, New Berlin
and Bucknell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4089 7683 4089 7694 4086 7702 4087 7706
4083 7724 4084 7731 4101 7728 4102 7723
4101 7687 4095 7687 4091 7685 4088 7681
TIME...MOT...LOC 1920Z 278DEG 24KT 4092 7719
SteinbuglSpecial weather statement, May 10, 3:39 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
339 PM EDT THU MAY 10 2018
PAZ019-026-027-102015-
Huntingdon PA-Mifflin PA-Southern Centre PA-
339 PM EDT THU MAY 10 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND CENTRE COUNTIES UNTIL 415 PM EDT...
At 339 PM EDT, Doppler radar indicated a strong thunderstorm near
Whipple Dam State Park, moving east at 45 mph.
Dime size hail and winds in excess of 40 mph are possible.
Locations impacted include...
State College, Lewistown, Whipple Dam State Park, Yeagertown, Pine
Grove Mills, Alfarata, Reedsville, Juniata Terrace, Reeds Gap State
Park, Highland Park, Mcalevys Fort, Belltown, Belleville, Boalsburg,
Milroy, Burnham, Seven Mountains, Potters Mills, Lemont and Wagner.
LAT...LON 4064 7792 4081 7788 4078 7735 4070 7735
4069 7729 4066 7740 4061 7750 4058 7750
4056 7753
TIME...MOT...LOC 1939Z 279DEG 39KT 4072 7781
SteinbuglSpecial weather statement, May 10, 3:44 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service State College PA
344 PM EDT THU MAY 10 2018
PAZ037-041-042-046-102100-
Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-Tioga PA-
344 PM EDT THU MAY 10 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING...SULLIVAN...
AND TIOGA COUNTIES UNTIL 500 PM EDT...
At 343 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Grover to near Ralston to Trout Run to near Cogan
Station. Movement was east at 25 mph.
Dime size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Montoursville, Williamsport, Kettle Creek Gorge, Lairdsville,
Ralston, Biggertown, Trout Run, Lincoln Falls, Barbours, Shunk, Cogan
Station, Ricketts Glen State Park, Muncy, Ogdensburg, Muncy Valley,
Duboistown, Hughesville, Buttonwood, Loyalsockville and Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds or out hiking on the trail should consider
seeking sturdy shelter until these storms pass.
&&
LAT...LON 4160 7687 4154 7626 4146 7625 4133 7631
4131 7636 4131 7641 4125 7648 4116 7668
4117 7673 4117 7680 4121 7718 4136 7723
4152 7718 4171 7689
TIME...MOT...LOC 1943Z 273DEG 21KT 4163 7684 4152 7704 4138 7703 4127
7713
LambertSpecial weather statement, May 10, 3:52 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service State College PA
352 PM EDT THU MAY 10 2018
PAZ034>036-063-064-102100-
Bedford PA-Fulton PA-Adams PA-Franklin PA-Cumberland PA-
352 PM EDT THU MAY 10 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...ADAMS...
FRANKLIN...FULTON...AND CUMBERLAND COUNTIES UNTIL 500 PM EDT...
At 351 PM EDT, Doppler radar indicated several strong thunderstorms
along a line extending from Shippensburg to Locust Grove to near
Lake Gordon.
Movement was east at 25 mph.
Dime size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Chambersburg, Waynesboro, Shippensburg, Gettysburg, Greencastle, St.
Thomas, Wayne Heights, Fort Loudon, Locust Grove, Lake Meade, Pine
Grove Furnace, Barnes Gap, Mercersburg, Guilford, Carroll Valley, Big
Cove Tannery, Hampton, Upper Strasburg, Orrtanna and Aspers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3973 7874 3984 7857 4012 7757 4008 7712
4007 7714 4006 7709 4003 7707 4001 7701
3994 7697 3992 7697 3972 7739
TIME...MOT...LOC 1951Z 289DEG 23KT 4005 7755 3985 7825 3974 7856
LambertSpecial weather statement, May 10, 4:19 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
419 PM EDT THU MAY 10 2018
PAZ025>028-033>036-056-102115-
Perry PA-Bedford PA-Fulton PA-Somerset PA-Franklin PA-Blair PA-
Juniata PA-Huntingdon PA-Mifflin PA-
419 PM EDT THU MAY 10 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...HUNTINGDON...
MIFFLIN...FRANKLIN...JUNIATA...SOMERSET...FULTON...BLAIR...AND PERRY
COUNTIES UNTIL 515 PM EDT...
At 418 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Trough Creek State Park to near Berlin. Movement
was east at 35 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Somerset, Breezewood, Bedford, Huntingdon, Osterburg, Raystown Dam,
Everett, Buffalo Mills, Central City, Cessna, Friedens, Roaring
Spring, Willow Hill, Queen, Berlin, Clearville, Rockhill Furnace,
Ogletown, Big Spring State Park and Valley-Hi.
LAT...LON 4000 7921 4025 7867 4024 7866 4051 7809
4049 7761 4031 7738 4030 7740 4026 7742
4027 7742 4028 7744 4019 7759 4019 7762
4016 7761 4012 7756 4010 7756 3979 7866
TIME...MOT...LOC 2018Z 282DEG 36KT 4035 7809 3996 7900
RXRLocal storm report, May 10, 4:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL SHIPPENSBURG 40.05N 77.52W
05/10/2018 M0.88 INCH CUMBERLAND PA SOCIAL MEDIA
0415 PM TSTM WND DMG 1 N LEWISTOWN 40.61N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.
0417 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
05/10/2018 MIFFLIN PA FIRE DEPT/RESCUE
WIRES REPORTED DOWN.
&&
EVENT NUMBER CTP1801752 CTP1801753 CTP1801754
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:04 PM EDT | Special Weather Statement | CTP | Warren | 56 min |
| May 10, 1:22 PM EDT | Special Weather Statement | CTP | Elk, McKean | 68 min |
| May 10, 2:13 PM EDT | Special Weather Statement | CTP | Cameron, Potter, Tioga | 77 min |
| May 10, 2:24 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Centre, Clearfield | 81 min |
| May 10, 2:38 PM EDT | Special Weather Statement | CTP | Cameron | 52 min |
| May 10, 2:46 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Perry | 74 min |
| May 10, 3:13 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon, Mifflin, Somerset | 62 min |
| May 10, 3:21 PM EDT | Special Weather Statement | CTP | Union | 39 min |
| May 10, 3:39 PM EDT | Special Weather Statement | CTP | Mifflin | 36 min |
| May 10, 3:44 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 76 min |
| May 10, 3:52 PM EDT | Special Weather Statement | CTP | Adams, Franklin, Fulton | 68 min |
| May 10, 4:04 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 56 min |
| May 10, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 63 min |
| May 10, 4:19 PM EDT | Special Weather Statement | CTP | Bedford, Huntingdon, Somerset | 56 min |
| May 10, 4:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 64 min |
| May 10, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| May 10, 5:11 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 49 min |
| May 10, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | York | 45 min |
| May 10, 6:01 PM EDT | Special Weather Statement | CTP | Lebanon | 59 min |
| May 10, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon | 61 min |
| May 10, 7:31 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.